# SDR YYFA2013F00008

- Difficulty date: January 9, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,078 hours, 29,980 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN ALTITUDE CLIMBED UNCONTROLLED.  DECESENDED, QRH COMPLETED. CABIN ALTITUDE EXCEEDED 12,000 FT CABIN 02 DEPLOYED.
